Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2017 / Article

Retraction | Open Access

Volume 2017 |Article ID 5207494 | https://doi.org/10.1155/2017/5207494

Mathematical Problems in Engineering, "Retracted: Quality Improvement and Robust Design Methods to a Pharmaceutical Research and Development", Mathematical Problems in Engineering, vol. 2017, Article ID 5207494, 1 page, 2017. https://doi.org/10.1155/2017/5207494

Retracted: Quality Improvement and Robust Design Methods to a Pharmaceutical Research and Development

Received16 Jul 2017
Accepted16 Jul 2017
Published15 Nov 2017

Mathematical Problems in Engineering has retracted the article titled “Quality Improvement and Robust Design Methods to a Pharmaceutical Research and Development” [1]. The article was found to contain a substantial amount of material, without citation, from the following published article: “Cho, B. R., Choi, Y. & Shin, S. Int J Adv Manuf Technol (2010) 49: 839. doi:10.1007/s00170-009-2455-3” [2]. The authors stated that the previous article used censored data and the current article used noncensored data, which require different techniques to manage. The authors say that in the previous work, type 2 right-censoring schemes were developed and implemented in the robust design context, and thus the basic goals posed and the methods developed in the articles are entirely different. However, much of the text of the articles is the same, including most of the Introduction, Section , and Conclusions and parts of Sections and .

References

  1. B. R. Cho and S. Shin, “Quality improvement and robust design methods to a pharmaceutical research and development,” Mathematical Problems in Engineering, vol. 2012, Article ID 193246, 2012. View at: Publisher Site | Google Scholar
  2. B. R. Cho, Y. Choi, and S. Shin, “Development of censored data-based robust design for pharmaceutical quality by design,” International Journal of Advanced Manufacturing Technology, vol. 49, no. 9–12, pp. 839–851, 2010. View at: Google Scholar

Copyright © 2017 Mathematical Problems in Engineering. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views705
Downloads288
Citations

Related articles